JINR-E2-82-57


THE MULTIPARTON DISTRIBUTION EQUATIONS IN QCD


Shelest, V.P. (Dubna, JINR) ; Snigirev, A.M. (Dubna, JINR) ; Zinovev, G.M. (Dubna, JINR)

Published in: Phys.Lett.
Year: 1982
Vol.: B113
Page No: 325
Pages: 11

Web-Page: http://www.adsabs.harvard.edu/abs/1982PhLB..113..325S; http://www.sciencedirect.com/science?_ob=GatewayURL&_origin=SPIRES&_method=citationSearch&_volkey=03702693%23113%23325%23&_version=1&md5=1165ffffa1b1b004a350c344f3928b40

Total numbers of views: 468
Numbers of unique views: 215
e-proceeding
 Record created 2010-10-26, last modified 2014-01-30


External links:
Download fulltextADSABS
Download fulltextSCIDIR
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)